# SDR IXXA20200720027

- Difficulty date: July 4, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 92,469 hours, 29,247 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 224M4761513
- Part serial: 4609001
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE SCHEDULED VISIT.   IN COMPLIANCE OF TASK CARD 71-834-00-01, "GVI - ZONAL - CORE COWL PANELS - ENGINE 1" THE FOLLOWING DISCREPANCY WAS NOTED:  #1 OUTBD CORE COWL EXTERNAL SKIN CRACKED. CONFIRMED BY EDDY CURRENT. REMOVED AND REPLACED AREA OF CRACK ON EXTERNAL SKIN OF #1 OUTBOARD CORE COWL IN ACCORDANCE WITH  REA 47414REA07
